# SDR DXTA2024051711797

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 5,411 hours, 3,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Part number: UNKNOWN
- Condition: Dirty
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR WILL NOT CLOSE. HANDLE STUCK IN OPEN POSITION. HANDLE WILL NOT CLOSE FROM INSIDE OR OUTSIDE AIRCRAFT.  ARRIVED AT AIRCRAFT, GAINED ACCESS TO MAIN CABIN DOOR LINKAGES, REMOVED DIRT FROM CABIN DOOR LINKAGE, PERFORMED OPS CHECK OF MAIN CABIN DOOR SEVERAL TIMES. RETURNED AIRCRAFT TO ORIGINAL CONFLG. WORKED IN REF TO CE680A AMM 52-10-50,
